New Iterative Method for Solution of System of linear Differential Equations
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 113 | Views: 325

Research Paper | Mathematics | Pakistan | Volume 5 Issue 2, February 2016 | Popularity: 6.4 / 10


     

New Iterative Method for Solution of System of linear Differential Equations

Muhammad Shafeeq ur Rehman, M. Yaseen, Tahir Kamran


Abstract: In this study new iterative method is used for the solution of system of linear differential equations. The solution is obtained in series form and then obtained the exact solution. This shows the efficiency of the new iterative method. Because using new iterative method we can find its solution easily and more accurately.


Keywords: Linear differential equations, New Iterative Method, scientific work place


Edition: Volume 5 Issue 2, February 2016


Pages: 1287 - 1289


DOI: https://www.doi.org/10.21275/NOV153152


Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
Muhammad Shafeeq ur Rehman, M. Yaseen, Tahir Kamran, "New Iterative Method for Solution of System of linear Differential Equations", International Journal of Science and Research (IJSR), Volume 5 Issue 2, February 2016, pp. 1287-1289, https://www.ijsr.net/getabstract.php?paperid=NOV153152, DOI: https://www.doi.org/10.21275/NOV153152

Top